# SDR CALA2023012300185

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 85,683 hours, 20,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 1R - A EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS DOOR KNUCKLE KNOCKER REMAINS FLUSH DURING ARM 1R CYCLED DOOR. AND ARMED. COULD NOT DUPLICATE ERROR. OPS CHECK GOOD.
